Characteristic properties of the system of equations for an incompressible viscoelastic Maxwell medium

S. V. Meleshko, A. G. Petrova, V. V. Pukhnachev

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Characteristics of a system of equations that describe three-dimensional motion of an incompressible viscoelastic Maxwell medium with the upper and lower convective derivatives and the rotational Jaumann derivative being used in the rheological relation are calculated. An initial-boundary-value problem is formulated for the system linearized in the vicinity of the state at rest, and its unique solvability is established.

Original languageEnglish
Pages (from-to)794-800
Number of pages7
JournalJournal of Applied Mechanics and Technical Physics
Volume58
Issue number5
DOIs
Publication statusPublished - 1 Sep 2017

Keywords

  • characteristics
  • incompressible viscoelastic Maxwell medium
  • linear model
  • objective derivative

Fingerprint

Dive into the research topics of 'Characteristic properties of the system of equations for an incompressible viscoelastic Maxwell medium'. Together they form a unique fingerprint.

Cite this